# SDR UPS07850597

- Difficulty date: August 18, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 OVERSIZED HOLE, 2 SHEARED RIVETS IN CHAFE STRIP AND ATTACH FLANGE ON I/B END OF LEFT HORIZONTAL STAB L/E.  REMOVED OUTER RUB STRIP DOUBLERS ON I/B END OF LEFT HORIZONTAL STAB L/E IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER AT LEFT HORIZONTAL STAB L/E IAW SRM 51-1-21, AND DWG 5644330.
